Maximum principle for elliptic operators and applications
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, p. 815-870
@article{AIHPC_2002__19_6_815_0,
     author = {Tahraoui, Rabah},
     title = {Maximum principle for elliptic operators and applications},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {19},
     number = {6},
     year = {2002},
     pages = {815-870},
     zbl = {1090.35049},
     mrnumber = {1939087},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2002__19_6_815_0}
}
Tahraoui, Rabah. Maximum principle for elliptic operators and applications. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, pp. 815-870. http://www.numdam.org/item/AIHPC_2002__19_6_815_0/

[1] Brezis H., Analyse fonctionnelle. Théorie et applications, Masson, 1983. | MR 697382 | Zbl 0511.46001

[2] Chong K.M., Rice N.M., Equimeasurable Rearrangements of Functions, Queen's Papers in Pure and Applied Mathematics, 28, Queen's University, Ontario, 1971. | MR 372140 | Zbl 0275.46024

[3] Diaz J.I., Kawhol B., On convexity and starshapdness of level sets for some nonlinear elliptic and parabolic problems on convex rings, J. Math. Anal. Appl. 177 (1993) 263-286. | MR 1224819 | Zbl 0802.35087

[4] L.C. Evans, Partial Differential Equations, Graduate Studies in Mathematics, Vol. 19. | Zbl 0902.35002

[5] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer Verlag, 1983. | MR 737190 | Zbl 0562.35001

[6] Kawohl B., Rearrangements and Convexity of Level Sets in PDE, Lecture Notes in Math., 1150, Springer, 1985. | MR 810619 | Zbl 0593.35002

[7] Lewis J.L., Capacitary functions in convex rings, Arch. Rational Mech. Anal. 66 (1977) 201-224. | MR 477094 | Zbl 0393.46028

[8] Mossino J., Inégalités isopérimétriques et applications en physique. Travaux en cours, Hermann, Paris, 1984. | MR 733257 | Zbl 0537.35002

[9] Protter M., Weinberger H., Maximum Principles in Differential Equations, Prentice-Hall, 1967. | MR 219861 | Zbl 0153.13602

[10] Sperb R., Maximum Principles and Their Applications, Academic Press, 1981. | MR 615561 | Zbl 0454.35001

[11] Stampacchia G., Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier 15 (1965) 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[12] Tahraoui R., Contrôle optimal dans les équations elliptiques, SIAM J. Control Optim. 3 (1992) 465-521. | MR 1160140 | Zbl 0771.49002

[13] Tahraoui R., Sur le principe du maximum des opérateurs elliptiques, C. R. Acad. Sci. Paris, Série I 320 (1995) 1453-1458. | MR 1340052 | Zbl 0849.47023

[14] Tahraoui R., Générateurs infinitésimaux et propriétés géométriques pour certaines équations complètement non linéaires, Revista Matemática Iberoamericana 11 (3) (1995). | MR 1363208 | Zbl 0847.35022

[15] Tahraoui R., Principe de comparaison pour opérateurs elliptiques, C. R. Acad. Sci. Paris, Série I 322 (1996) 1053-1056. | MR 1396639 | Zbl 0861.47026

[16] R. Tahraoui, Star-shapedeness of solutions of some semi-linear problems, Work in preparation.

[17] L. Tartar, Estimations fines des coefficients homogénéisés, in: Ennio de Giorgi Colloquium, Vol. 125, Pitman, pp. 168-187. | MR 909716 | Zbl 0586.35004

[18] Cohn D.L., Measure Theory, Birkhäuser, Boston, 1980. | MR 578344 | Zbl 0436.28001

[19] Flores-Bazán F., Cellina A., Radially symmetric solutions of a class of problems of the calculus of variations without convexity assumptions, Ann. I. H. Poincaré AN 9 (1992) 465-478. | Numdam | MR 1186686 | Zbl 0757.49008